Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extensions of D. Jackson's theorem on best complex polynomial mean approximations


Authors: J. L. Walsh and E. B. Saff
Journal: Trans. Amer. Math. Soc. 138 (1969), 61-69
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0241662-9
MathSciNet review: 0241662
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241662-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society